I am 32 years old. I delivered a baby two months ago. My issue is that due to hard motion, there is blood. I am taking Anuloma DS tablet. If I stop taking the tablet, again my motion will be hard and bleeding is there. Shall I take this medicine regularly as the baby is small? So help me.
Definitely, you should be careful about medications whatever you are taking during the lactation period. Because it may affect the baby's health. During pregnancy and after delivery constipation is a common issue. You should try to manage it naturally. Anuloma DS is a good ayurvedic proprietary medicine which acts as a laxative. But it contains senna. Senna may cause motion to baby also. You can take Triphala Churna (Amlaki, Haritaki, Vibhitaki) 0.11 oz or two tablets with warm water after meals. Along with this you should change your lifestyle and food habits. Also, do regular Yoga and exercise. It helps to regulate your metabolism and bowel movement too.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.